MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid

Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid
Model Number SR-1040-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cerebral Hyperperfusion Syndrome (4404); Hemorrhagic Stroke (4417)
Date of Event 08/13/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient did not move their left side and imaging revealed a brain bleed.An enroute transcarotid stent was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.The patient had multiple risk factors including a high lesion however, the procedure was completed as planned and the stent looked great.During extubation, patient did not move their left side, and the computed tomography angiography (cta) imaging revealed a brain bleed.Additionally, it was reported that the patient experienced cerebral hyperfusion syndrome.The physician stated that the neurosurgeon reported the patient was "unsurvivable.".

Brand Name
ENROUTE Transcarotid Stent
Common Device Name
Stent, Carotid
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
CORDIS US CORP
14201 nw 60th avenue
miami lakes FL 33014
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50679512
Report Number2124215-2026-48035
Device Sequence Number10492720
Product Code NIM
UDI-Device Identifier00811311020539
UDI-Public(01)00811311020539(17)281231(10)18546642
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-1040-CS
Device Catalogue NumberSR-1040-CS
Device Lot Number0018546642
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured01/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death; Required Intervention;
Patient Age60 YR
Patient SexMale